Saudi Journal of Kidney Diseases and Transplantation

CASE REPORT
Year
: 2014  |  Volume : 25  |  Issue : 6  |  Page : 1263--1265

Concurrent emphysematous pyelonephritis and thigh necrotizing fasciitis after intramuscular administration of diclofenac


Fateme Shamekhi Amiri1, Alireza Foroughi2 
1 Department of Nephrology, Ziaeian Hospital, Tehran University of Medical Sciences, Tehran, Iran
2 Department of Radiology, Baharloo Hospital, Tehran University of Medical Sciences, Tehran, Iran

Correspondence Address:
Dr. Fateme Shamekhi Amiri
Imam Khomeini Hospital, Tehran
Iran

Necrotizing fasciitis (NF) is a rapidly progressive, life-threatening soft tissue infec­tion. NF may result from any injury to the skin or from hematogenous spread. However, con­current emphysematous pyelonephritis and necrotizing fasciitis of the left thigh has not been reported. We report a case of emphysematous pyelonephritis and necrotizing fasciitis of the left thigh after intramuscular administration of diclofenac that improved with aggressive management including broad-spectrum antibiotics, nephrectomy and surgical intervention.


How to cite this article:
Amiri FS, Foroughi A. Concurrent emphysematous pyelonephritis and thigh necrotizing fasciitis after intramuscular administration of diclofenac.Saudi J Kidney Dis Transpl 2014;25:1263-1265


How to cite this URL:
Amiri FS, Foroughi A. Concurrent emphysematous pyelonephritis and thigh necrotizing fasciitis after intramuscular administration of diclofenac. Saudi J Kidney Dis Transpl [serial online] 2014 [cited 2022 May 23 ];25:1263-1265
Available from: https://www.sjkdt.org/article.asp?issn=1319-2442;year=2014;volume=25;issue=6;spage=1263;epage=1265;aulast=Amiri;type=0